Co-Jacobian for lipschitzian maps

Zsolt Páles, Vera Zeidan

Research output: Contribution to journalArticle

2 Citations (Scopus)


The notion of co-Jacobian is introduced for locally Lipschitz functions acting between arbitrary normed spaces. The main results of this paper provide a characterization, calculus rules, a mean value theorem, as well as the computation of the co-Jacobian of piecewise smooth functions. Comparisons with known differentiability notions and Mordukhovich's co-derivatives are derived.

Original languageEnglish
Pages (from-to)57-78
Number of pages22
JournalSet-Valued and Variational Analysis
Issue number1
Publication statusPublished - Feb 1 2010


  • Chain rule
  • Characterization theorem
  • Co-Jacobian
  • Continuous selection
  • Generalized Jacobian
  • Sum rule

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Numerical Analysis
  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Co-Jacobian for lipschitzian maps'. Together they form a unique fingerprint.

  • Cite this